Alert archive / New York / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 166, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Sep 29, 2005, 10:29 AM EDT for Delaware County, New York. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2005, 10:29 AM EDT (14:29 UTC)
- Expired
- Sep 29, 2005, 11:00 AM EDT
- In force
- 31 min
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
County Delaware County, NY
The radar
The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 29, 6:45 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 2.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 411 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 9:10 AM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 29, 9:10 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BINGHAMTON NY
910 AM EDT THU SEP 29 2005
.SHORT TERM (THU-FRI)...
UPDATE - SVR TSTM WATCH EXPIRED ACRS WRN CWA AND ZONES UPDATED TO
REFLECT THIS. CONVECTIVE LINE W/EMBEDDED ISOLD TSTMS CONTINUES TO
MOV RAPIDLY EWD. SOME WEAKENING HAS BEEN OBSERVED BUT OBVIOUSLY
POTNL FOR SVR GUSTS WILL CONTINUE AS THE LINE MOVS EAST. PREV AFD
BLO. RHB.
UPDATE -
SVR WATCH BEING EXTENDED ACROSS ENTIRE CWA.
PVS DISCUSSION -
POTENT DIGGING TROF DIVING INTO OHIO VALLEY ATTM WITH ATTENDANT SFC
BASED COLD FRONT SPREADING A LARGE AREA OF SHOWERS TOWARD WESTERN
LAKE ONTARIO. ALSO IN PLACE IS RATHER VIGOROUS LLJ AND STRONG ISO
COUPLET.
FROPA INTO OUR FA APPEARS LIKE IT WILL BE 14-15Z IN FINGER LAKES
THROUGH CENTRAL SO TIER. MUCH COOLER AIR IS BEHIND FRONT AND THIS
WILL KEEP TEMPS FROM RISING MUCH...IF AT ALL...THIS AFTERNOON. THE
COUPLET TRACKS OVER THE NORTHERN FINGER LAKES INTO SOUTHERN QUEBEC.
IT APPEARS FROM THIS TRACK THE HIGHEST WINDS WILL BE NORTH OF OUR
REGION. HOWEVER WE WILL BE ON FRINGE OVER CURRENT ADVSY AREA WHERE
WINDS MAY BE SUSTAINED OVER 30 KTS AT TIMES...WITH HIGHER GUSTS
EXPECTED. THIS AREA IS ALSO MORE FAVORABLE GIVEN LACK OF FRICTION.
OTHER CONCERN IS COLD TEMPS OVERNIGHT. WE SHOULD CLEAR OUT WITH
LIGHT WINDS AFTER 6Z. OBSERVABLE AIRMASS UPSTREAM AGREES WITH MOS
GUIDANCE TO SUPPORT TEMPS IN MID 30S IN VALLEYS WITH A FEW COLDER
SPOTS LIKELY. THIS JUSTIFIES ISSUANCE OF FROST ADVSY. WILL HOLD OFF
OVER WYOMING VALLEY WHERE TEMPS WILL BE A LITTLE MILDER...AND ALSO
OVER THE NEAR LAKE COUNTIES. THIS AREA WILL BE PRONE TO LAKE EFFECT
-RW OVERNIGHT, KEEPING TEMPS FROM FALLING TOO FAR.
FRIDAY LOOKING LIKE A NICE DAY AS ATMOSPHERE DRIES OUT SIGNIFICANTLY
BY MID MORNING. FORECASTING A MOSTLY SUNNY AFTERNOON THOUGH TEMPS
WILL BE MUCH COOLER THAN RECENT MAXES. RIDGE BEGINS TO BUILD FOR THE
WEEKEND. DJP
&&
.LONG TERM (FRI NIGHT - WED)...
TRANQUIL LONG TERM PD AS SFC HIPRES AND RDDG ALOFT BLD INTO THE ARE
AND REMAIN IN CNTRL. H5 HGTS BLD ABV 591 DM SUNDAY WHILE H8 TEMPS
RCH 14C OR BETTER. THIS WILL BRING TEMPS ABV NRML SUNDAY AND REMAIN
SO THRU THE PD. SHRT WV APRCHS FOR THE FIRST PART OF THE
WORKWEEK...BUT RDGG HOLDS FAST AND PUSHES ENERGY AND WEAK PCPN NORTH
OF THE FCST AREA. FLWD HPC GUID CLOSELY FOR TEMPS HWVR LTR MODEL
RUNS SHOW TEMPS MAY BE EVEN WRMR THAN CRNTLY FCST. DGM.
&&
.AVIATION (29/06Z TO 30/06Z)...
DURING THE EARLY MORNING HOURS A MID DECK WILL SPREAD ACROSS THE
AREA WITH SOUTHERLY WINDS INCREASING TO 12-18 KTS SUSTAINED WITH
GUSTS TO 25-30 KTS. A STRONG COLD FRONT WILL CROSS THE REGION BTW
14-16Z IN CENTRAL NEW YORK AND AROUND 17Z AT AVP. A 3 TO 4 HOUR
PERIOD OF LIGHT RAIN IS EXPECTED WITH THE FRONT WITH OCCASIONAL
MVFR CONDITIONS DUE TO VSBY/CIG RESTRICTIONS. POST FRONTAL THROUGH
MID AFTERNOON, NW WINDS WILL INCREASE TO 15-25 KTS SUSTAINED WITH
GUSTS TO 30-35 KTS. CIGS BEHIND FRONT WILL GENERALLY RANGE IN THE
MVFR CATEGORY WITH IMPROVEMENT TO VFR LATE THIS AFTERNOON. BY 23Z,
WINDS WILL DIMINISH TO AROUND 10 KNOTS WITH VFR CONDITIONS IN
SCATTERED CLOUDS AT 4K FT. RRM
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
.NY...WIND ADVISORY LATE TNGT INTO THURSDAY FINGER LAKES/WRN MOHAWK
VLY AND SRN TUGHILL PLATEAU.
FROST ADVISORY OVERNIGHT FOR ALL COUNTIES EXCEPT YATES,
SENECA, S CAYUGA, ONONDAGA.
SEVERE THUNDERSTORM WATCH THIS MORNING ALL COUNTIES.
.PA...FROST ADVISORY OVERNIGHT FOR BRADFORD, WYOMING, SUSQUEHANNA, N
WAYNE.
SEVERE THUNDERSTORM WATCH THIS MORNING ALL COUNTIES.Hazardous weather outlook, Sep 29, 6:46 AM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 646 AM EDT THU SEP 29 2005 NYZ015>018-300715- ONONDAGA NY-SENECA NY-SOUTHERN CAYUGA NY-YATES NY- 646 AM EDT THU SEP 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS MORNING. A WIND ADVISORY IS IN EFFECT TODAY. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS BEFORE TAPERING OFF TOWARD EVENING. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION IS NEEDED THIS MORNING. NYZ009-036-037-300715- MADISON NY-NORTHERN ONEIDA NY-SOUTHERN ONEIDA NY- 436 AM EDT THU SEP 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS MORNING. A WIND ADVISORY IS IN EFFECT TODAY. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS BEFORE TAPERING OFF TOWARD EVENING. A FROST ADVISORY IS IN EFFECT OVERNIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION IS NEEDED THIS MORNING. NYZ022>025-044>046-055>057-062-PAZ038>040-043-300715- BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY- NORTHERN WAYNE PA-OTSEGO NY-SCHUYLER NY-STEUBEN NY-SULLIVAN NY- SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY-WYOMING PA- 436 AM EDT THU SEP 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS MORNING. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS BEFORE TAPERING OFF TOWARD EVENING. A FROST ADVISORY IS IN EFFECT OVERNIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION IS NEEDED THIS MORNING. PAZ044-047-048-072-300715- LACKAWANNA PA-LUZERNE PA-PIKE PA-SOUTHERN WAYNE PA- 436 AM EDT THU SEP 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS MORNING. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS BEFORE TAPERING OFF TOWARD EVENING. ISOLATED FROST IS POSSIBLE FRIDAY MORNING. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION IS NEEDED THIS MORNING. DJP
In the hours before
Local storm report, Sep 29, 9:01 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
901 AM EDT THU SEP 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG CORNING 42.15N 77.06W
09/29/2005 STEUBEN NY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE. TREE ON A CAR IN CORNING.
0725 AM TSTM WND DMG MECKLENBURG 42.47N 76.70W
09/29/2005 SCHUYLER NY AMATEUR RADIO
LARGE TREE LIMBS DOWN.
0750 AM TSTM WND DMG AUBURN 42.93N 76.57W
09/29/2005 CAYUGA NY AMATEUR RADIO
SCATTERED TREES DOWN THROUGHOUT CAYUGA COUNTY.
0800 AM TSTM WND DMG ITHACA 42.44N 76.50W
09/29/2005 TOMPKINS NY AMATEUR RADIO
TREES DOWN IN SEVERAL TOWNS THROUGHOUT THE COUNTY.
0815 AM TSTM WND DMG TOWANDA 41.77N 76.45W
09/29/2005 BRADFORD PA AMATEUR RADIO
A FEW TREES DOWN SCATTERED THROUGHOUT BRADFORD COUNTY.
&&
MSESpecial weather statement, Sep 29, 9:01 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 901 AM EDT THU SEP 29 2005 PAZ039-043-044-047-291400- LACKAWANNA PA-LUZERNE PA-SUSQUEHANNA PA-WYOMING PA- 901 AM EDT THU SEP 29 2005 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 858 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BRACKNEY TO 9 MILES SOUTHWEST OF EAST BERWICK..AND MOVING EAST AT 35 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... VOSBURG AND SPRINGVILLE AT 910 AM EDT VERNON AND TUNKHANNOCK AT 915 AM EDT MOYERS GROVE AND WESTON AT 920 AM EDT SYBERTSVILLE AND WEST LENOX AT 925 AM EDT SPRINGTOWN AND WYOMING AT 930 AM EDT REILY AND YATESVILLE AT 935 AM EDT TUNNEL AND WOODSIDE-DRIFTON AT 940 AM EDT WHITE HAVEN AND UNIONDALE AT 945 AM EDT THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MORFORD
Special weather statement, Sep 29, 9:11 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 911 AM EDT THU SEP 29 2005 PAZ040-072-291400- WAYNE PA- 911 AM EDT THU SEP 29 2005 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 907 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIAWATHA TO 18 MILES SOUTHWEST OF STERLING..AND MOVING EAST AT 45 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... TRESSLARVILLE AND SOUTH CANAAN AT 920 AM EDT STERLING AND SEELYVILLE AT 925 AM EDT NEWFOUNDLAND AND LAURELLA AT 930 AM EDT MILANVILLE AND HAWLEY AT 935 AM EDT THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MORFORD
Special weather statement, Sep 29, 9:58 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 958 AM EDT THU SEP 29 2005 PAZ048-291515- PIKE PA- 958 AM EDT THU SEP 29 2005 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 954 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF LEDGERDALE TO 8 MILES WEST OF LEDGERDALE TO 26 MILES SOUTHWEST OF LEDGERDALE..AND MOVING EAST AT 25 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... LEDGERDALE AND LA ANNA AT 1010 AM EDT PANTHER AT 1015 AM EDT PAUPACK AT 1020 AM EDT KIMBLES AND BLOOMING GROVE AT 1025 AM EDT WESTCOLANG PARK AND ROWLAND AT 1035 AM EDT LACKAWAXEN AND GREELEY AT 1040 AM EDT SHOHOLA AT 1045 AM EDT TWIN LAKES AT 1050 AM EDT THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MORFORD
Local storm report, Sep 29, 10:01 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
1001 AM EDT THU SEP 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG CORNING 42.15N 77.06W
09/29/2005 STEUBEN NY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE. TREE ON A CAR IN CORNING.
0725 AM TSTM WND DMG MECKLENBURG 42.47N 76.70W
09/29/2005 SCHUYLER NY AMATEUR RADIO
LARGE TREE LIMBS DOWN.
0750 AM TSTM WND DMG AUBURN 42.93N 76.57W
09/29/2005 CAYUGA NY AMATEUR RADIO
SCATTERED TREES DOWN THROUGHOUT CAYUGA COUNTY.
0800 AM TSTM WND DMG ITHACA 42.44N 76.50W
09/29/2005 TOMPKINS NY AMATEUR RADIO
TREES DOWN IN SEVERAL TOWNS THROUGHOUT THE COUNTY.
0815 AM TSTM WND DMG TOWANDA 41.77N 76.45W
09/29/2005 BRADFORD PA AMATEUR RADIO
A FEW TREES DOWN SCATTERED THROUGHOUT BRADFORD COUNTY.
0825 AM TSTM WND DMG SYRACUSE 43.04N 76.14W
09/29/2005 ONONDAGA NY AMATEUR RADIO
TREES DOWN IN SYRACUSE, NEDROW AND MARCELLUS.
0830 AM TSTM WND DMG CORTLAND 42.60N 76.18W
09/29/2005 CORTLAND NY AMATEUR RADIO
A FEW TREES DOWN IN THE CITY OF CORTLAND.
0900 AM TSTM WND DMG ROME 43.23N 75.49W
09/29/2005 ONEIDA NY AMATEUR RADIO
TREES DOWN COUNTYWIDE.
0910 AM TSTM WND DMG BINGHAMTON 42.10N 75.91W
09/29/2005 BROOME NY AMATEUR RADIO
A FEW TREES DOWN AT SCATTERED LOCATIONS THROUGHOUT BROOME
COUNTY.
0910 AM TSTM WND DMG ONEIDA 43.08N 75.66W
09/29/2005 MADISON NY AMATEUR RADIO
TREES DOWN COUNTYWIDE.
0915 AM BLIZZARD GREENE 42.33N 75.77W
09/29/2005 CHENANGO NY AMATEUR RADIO
LARGE LIMBS BLOCKING ROADS IN GREENE, OXFORD AND
BAINBRIDGE.
&&
MSELocal storm report, Sep 29, 10:03 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
1003 AM EDT THU SEP 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG CORNING 42.15N 77.06W
09/29/2005 STEUBEN NY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE. TREE ON A CAR IN CORNING.
0725 AM TSTM WND DMG MECKLENBURG 42.47N 76.70W
09/29/2005 SCHUYLER NY AMATEUR RADIO
LARGE TREE LIMBS DOWN.
0750 AM TSTM WND DMG AUBURN 42.93N 76.57W
09/29/2005 CAYUGA NY AMATEUR RADIO
SCATTERED TREES DOWN THROUGHOUT CAYUGA COUNTY.
0800 AM TSTM WND DMG ITHACA 42.44N 76.50W
09/29/2005 TOMPKINS NY AMATEUR RADIO
TREES DOWN IN SEVERAL TOWNS THROUGHOUT THE COUNTY.
0815 AM TSTM WND DMG TOWANDA 41.77N 76.45W
09/29/2005 BRADFORD PA AMATEUR RADIO
A FEW TREES DOWN SCATTERED THROUGHOUT BRADFORD COUNTY.
0825 AM TSTM WND DMG SYRACUSE 43.04N 76.14W
09/29/2005 ONONDAGA NY AMATEUR RADIO
TREES DOWN IN SYRACUSE, NEDROW AND MARCELLUS.
0830 AM TSTM WND DMG CORTLAND 42.60N 76.18W
09/29/2005 CORTLAND NY AMATEUR RADIO
A FEW TREES DOWN IN THE CITY OF CORTLAND.
0900 AM TSTM WND DMG ROME 43.23N 75.49W
09/29/2005 ONEIDA NY AMATEUR RADIO
TREES DOWN COUNTYWIDE.
0910 AM TSTM WND DMG BINGHAMTON 42.10N 75.91W
09/29/2005 BROOME NY AMATEUR RADIO
A FEW TREES DOWN AT SCATTERED LOCATIONS THROUGHOUT BROOME
COUNTY.
0910 AM TSTM WND DMG ONEIDA 43.08N 75.66W
09/29/2005 MADISON NY AMATEUR RADIO
TREES DOWN COUNTYWIDE.
0915 AM TSTM WND DMG GREENE 42.33N 75.77W
09/29/2005 CHENANGO NY AMATEUR RADIO
LARGE LIMBS BLOCKING ROADS IN GREENE, OXFORD AND
BAINBRIDGE.
&&
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 3:06 AM EDT | Frost Advisory | BGM | Broome, Chemung, Chenango, Cortland, Delaware, Madison and 8 more | 31 hr |
| Sep 29, 6:17 AM EDT | Severe Thunderstorm Warning | BGM | Steuben | 73 min |
| Sep 29, 6:40 AM EDT | Severe Thunderstorm Warning | BGM | Yates | 50 min |
| Sep 29, 7:06 AM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler | 54 min |
| Sep 29, 7:11 AM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca | 64 min |
| Sep 29, 7:17 AM EDT | Severe Thunderstorm Warning | BGM | Tioga, Tompkins | 58 min |
| Sep 29, 7:21 AM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 54 min |
| Sep 29, 7:46 AM EDT | Severe Thunderstorm Warning | BGM | Cortland | 44 min |
| Sep 29, 7:57 AM EDT | Severe Thunderstorm Warning | BGM | Broome | 63 min |
| Sep 29, 8:09 AM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida | 66 min |
| Sep 29, 8:16 AM EDT | Severe Thunderstorm Warning | BGM | Tioga | 14 min |
| Sep 29, 9:26 AM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 19 min |
| Sep 29, 9:27 AM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 63 min |
| Sep 29, 10:09 AM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 51 min |
| Sep 29, 10:54 AM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 21 min |
| Sep 29, 8:05 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Susquehanna, Wyoming | 55 min |
| Sep 29, 9:33 AM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 42 min |
Nearby
Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.